# SDR AALA20100913TUL05

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 32,821 hours, 13,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 18D DAMAGED.  REPLACED SOCKET ASSEMBLY FOR ESCAPE PATH LIGHT AT SEAT 18D.  OPS CHECKED NORMAL.
